# SDR JJBA2021071508014

- Difficulty date: July 8, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,165 hours, 27,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frm 23 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 ON RH FUSE AT FR23 AT LEVEL JUNCTION STRINGER SPLICE STR 16R-17R-18R CORRODED. CORROSION ON STR 16R AND 17R AT FR 23 RH FUSE BLENDED AND FOUND WITHIN LIMIT. NO SIGNIFICANT LOSS OF MATERIAL. CORROSION ON STR 18R AT FR 23 BLENDED, FOUND OUT OF LIMITS. STR 18R, BTW FR 20-21 REPAIRED WITH SPLICE. NO FAULT FOUND
